# SDR PNSA2015012303

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- Aircraft time: 33,473 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2021
- Condition: Failed
- Location: Cabin
- Part time: 9,693 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY FAILED DURING 6 MONTH ELPS INSPECTION.  REPLACED POWER SUPPLY.
